Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigendum: ``On solving weakly singular Volterra equations of the first kind with Galerkin approximations'' (Math. Comp. 30 (1976), no. 136, 747-757)


Author: J. M. Bownds
Journal: Math. Comp. 31 (1977), 808
MSC: Primary 65R05; Secondary 45E10
Original Article: Math. Comp. 30 (1976), 747-757.
MathSciNet review: 0438748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05, 45E10

Retrieve articles in all journals with MSC: 65R05, 45E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0438748-0
PII: S 0025-5718(1977)0438748-0
Article copyright: © Copyright 1977 American Mathematical Society